Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Exponential ergodicity of semilinear equations driven by Lévy processes in Hilbert spaces

Tom 105 / 2015

Anna Chojnowska-Michalik, Beniamin Goldys Banach Center Publications 105 (2015), 59-72 MSC: Primary 60G51, 60H15. DOI: 10.4064/bc105-0-4

Streszczenie

We study convergence to the invariant measure for a class of semilinear stochastic evolution equations driven by Lévy noise, including the case of cylindrical noise. For a certain class of equations we prove the exponential rate of convergence in the norm of total variation. Our general result is applied to a number of specific equations driven by cylindrical symmetric $\alpha$-stable noise and/or cylindrical Wiener noise. We also consider the case of a “singular” Wiener process with unbounded covariance operator. In particular, in the equation with diagonal pure $\alpha$-stable cylindrical noise introduced by Priola and Zabczyk we generalize results from Priola, Shirikyan, Xu and Zabczyk (2012). In the proof we use an idea of Maslowski and Seidler (1999).

Autorzy

  • Anna Chojnowska-MichalikFaculty of Mathematics and Computer Science
    University of Łódź
    Banacha 22
    90-238 Łódź, Poland
    e-mail
  • Beniamin GoldysSchool of Mathematics and Statistics
    The University of Sydney
    Sydney 2006, Australia
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek